# SDR CALA2013081490435

- Difficulty date: August 12, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 65,112 hours, 22,759 cycles
- Engine: Pwa PW2040
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Part serial: W05094251Y
- Condition: Broken
- Location: Fwd Handset
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD HANDSET INOPERATIVE.  FOUND W0509-4251Y AND 4251B WIRES BROKEN AT HANDSET JACK D939, AND BAD HANDSET.  REPAIRED AND RESOLDERED ALL 5 WIRES AT D939 REF GNMM 20-10-13 AND REPLACED HANDSET REF 23-42-11. OPS CHECK GOOD.
